Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 1, Pages 67-70
Mean number of real zeros of a random trigonometric polynomial IV
Clark Atlanta University, School of Arts and Science, Atlanta 30314, GA, USA
Received 1 September 1995; Revised 1 May 1996
Copyright © 1997 J. Ernest Wilkins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
If are independent, normally distributed random variables with mean and variance , if is one half of any odd positive integer except one, and if is the mean number of zeros on of the
trigonometric polynomial , then
, in which , and , and are
explicitly stated constants.